CSpace
ON ZEROS OF ALGEBRAIC EQUATIONS - AN APPLICATION OF RITT PRINCIPLE
WU, WJ
1986
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume31Issue:1Pages:1-5
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1986A358200001
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27659
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWU, WJ
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WU, WJ. ON ZEROS OF ALGEBRAIC EQUATIONS - AN APPLICATION OF RITT PRINCIPLE[J]. KEXUE TONGBAO,1986,31(1):1-5.
APA WU, WJ.(1986).ON ZEROS OF ALGEBRAIC EQUATIONS - AN APPLICATION OF RITT PRINCIPLE.KEXUE TONGBAO,31(1),1-5.
MLA WU, WJ."ON ZEROS OF ALGEBRAIC EQUATIONS - AN APPLICATION OF RITT PRINCIPLE".KEXUE TONGBAO 31.1(1986):1-5.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WU, WJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[WU, WJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WU, WJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.